# SDR SWAA2024082618421

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT RH FLOOR TO SIDEWALL SUPPORT FRAME HAS CORROSION ON SEVERAL AREAS FROM BS500A TO BS500I; WL 156; RBL 25.<[01] 01 - REMOVED AND REPLACED RH FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I; WL 156; RBL 25; P/N 143A7501U188 LOT: 1572559-3 IAW SRM 51-40-02 AND DWG 143A7500.;[02] VERIFIED CORRECTIVE ACTION #1
